Symbicort side effects eyes

Common Questions and Answers about Symbicort side effects eyes

symbicort

Why would you take Symbicort just because your partner is taking it? Aside from everything else, this medication can have serious side effects. Steroids caused me a lot of physical problems (eyes, adrenals, and more) and I had to stop taking them. And in my case it was prescribed for COPD a medication commonly used for that condition. But for high blood pressure?
Is it like saying just taking longer birth control pills? What are the side effects? What are the benefits? Has FDA approved? Where i can search more about Yaz? Will it affect my future plan of having a healthy pregnancy? Also, i was told if i do want to get pregnant, i should wait 6 months after taking the birth control pills. is that true?
I heard that symbicort has less long term side effects but after over a year my FEV1 scores haven't improved at all on it
I have been prescribed prednisone to help keep my asthma under control twice in the past three months. I've noticed there are a lot of bad side effects (as there is with any drug I suppose) and I know most of them are from long-term use and ten days isn't really long term use, but they still worry me! I'm on a preventer (symbicort), two puffs morning and night. But I still find I'm using my Ventolin at least 5 times a day (bad, I know!!
I also take Asmol, but this doesn't have any side effects. Is there some other kind of preventive asthma medication that I could take instead of the Seretide? I want my voice back. Please help!
It is most unlikely that your condition is due to second-hand smoke. Note that insurance companies (and they are in the business of making money) do not rate people for second-hand smoke. That means that they do not consider the applicant at risk. They do rate smokers. Several years ago there was a study to determine the effects of "second-hand smoke." Result? There were no effects. Nada. Look for some other cause for your lung problems.
If you need them, you need them, but they can also do a lot of damage. Read up on the side effects. Replacement doses are fine - but once you go beyond that... however the *replacement dose* amount is very much in dispute from doctor to doctor.
Mainly addressing pregnancy, anemia, neutropenia, and about 100 other possible side effects. I had not heard that Kaiser and Mayo stopped using Vic and Inc. If you find the link will you post it?
The cough stopped completely. *The cough is managed with use of chlorpromazine. The side effects are obviously a concern. *The cough stops when she lies down. I have done a fair amount of research and believe that the cough is caused by a neurological condition. Could the Vagus nerve be the culprit? Could something be irritating the Vagus nerve and the act of putting pressure on the abdomen provides relief to the nerve? Could this be as simple as a hernia?
guess I'm getting desperate - can't stand much more of this. Need to know what my good days are so i can schedule stuff but it's all a$$ backwards from what it used to be (Tuesday through Friday). now the 1 or 2 decent days fall between Saturday through Monday. I'm gonna keep going 'til January gastro visit and until i get final 3 months of meds in the fridge. After that . . . . dunno . . . Thanks for the link. i KNOW i saved it to my pc but couldn't remember the name.
I called my Doctor and he prescribed Advair. I am afraid to take it due to some of the listed side effects. Has anybody any opinion on Advair and does it relieve itchy lungs and slow down mucus production?
I also saw an acupuncturist who worked some magic for about 48 hours as well, but that was all. On a side note, I must say this whole experience has left me extremely frustrated, angry, and quite frankly just pissed off because I have spent countless hours researching, visiting doctors, and I honestly dont see an end in sight -- which scares the scrap out of me. I can only imagine the rest of you who have had these symptoms much longer than myself -- I feel for you.
Started on parlodel. Discontinued due to side effects (after about 6 months). Mid 2006 Father in Australia died from skin cancer (after 6 year battle)… Started desiccated thyroid (about July 06) – assist with symptoms particularly mood and energy. End 2006. Training for Iron-Man. Tummy problems dramatically worse – daily chronic D, bloating, reflux, belching, pain (affects training). Chronic itching. Chronic non-productive cough. Dec. Consult Gastro – Endo/Colonoscopy carried out.
It begins over my eyes with a deep pain and then by the time its over, my head is pounding like my eyes are going to pop out of my head. This lasts for at least 20 minutes, but the after affects drain me for some time, including having nausea for hours. I took a laxative prior to the last two times this happened and went a few days without a BM. Like some of you, I am now scared to have a BM in fear of this pain, which makes me feel like I'm going to die.
HC has a very short half life - which is a good thing as the side effects long term are then minimal (unless doses are too high) and testing can be done after a couple of days. For a chronic disease such as this - you should have regular appointments.
At present, Percocet 2 350 mg tabs every 6 hours. This was causing side effects, Bad headaches in the morning, plus chills like the flu. Otherwise I might have been able to stand it. The pain was there, just lessened it. Tonight, I tried a Banana and glass of Orange Juice like the Ultra Sound Radiologist told me Pregnant women use when experiencing leg cramps and no percocet tonight and just 2 tylenol and if helps a lot. If it is a Parathyroid needing to be removed.
I immediately was referred to a psychiatrist, who put me on Zoloft. I had some side effects from the Zoloft (insomnia, sweating, RLS), which caused me great concern, but I gradually began to feel better. It has now been 6 months, and I am still on Zoloft 200MG a day, and seeing a psychologist 1-2 times a month for CBT. I am back to a normal quality of life, and even training again for running 5K and 10K's. Please don't make the same mistake I did and think this will go away on it's own.
Chlorpheniramine should not be given to children younger than 2 years old because it may cause serious or life-threatening side effects in young children. Chlorpheniramine should not be given to children older than 2 years old but younger than 6 years old unless prescribed by a doctor.
MedHelp Health Answers